# SDR QXEA200701535

- Difficulty date: October 9, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 898 hours, 853 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2464, CABIN PRESSURE FAULT LIGHT ILLUMINATED.  COMPLIED WITH EMERGENCY CHECKLIST.  PRESSURE IN MANUAL MODE OK.  MAINTENANCE INSPECTED AFT OUTFLOW VALVE.  NO DEFECTS NOTED.  NO CSC FAULT LIGHT ON PRESSURIZATION CONTROL PANEL.  PERFORMED FUNCTIONAL TEST.  FUNCTIONAL TEST CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
